hey doc,i have consulted 2 doctors already,but none of them have given me any effective solutions.....i have had this smelly discharge for months now.i went to my first doctor back home,she gave me anti-biotics,told me to finish them and that they would clear my infection.if they didny,i should go back to her so she could arrange a papsmear for me.i took the medication and finished it,while i was on it,i was fine.Soon after i finished my medication,i went on my periods,when i finished,the smell and discharge came back .Went and consulted another doctor,who then diagnosed this as an infection caused by tampons.at the time this made alot of sense,i have since stopped using them..my problem now again is that i have since gone on my period,and the smell is back,although this time it is not as pungent as it was before,and the discharge is not as thick and creamy asit used to be..now it is just watery and here is alot of it all the time!!!!im afraid this may deteriorate and cause things like infertility and cervical cancer in the long run,please help!
Sorry about your problem but this is not the doctor's forum. But from my personal experience it sounds like you may have had Bacterial Vaginosis (BV). That infection can reoccur for unexplained reasons. If you were using scented tampons that can cause a problem. Have you looked at other things like your detergent, bath gels, soaps or thongs? These can all cause allergic reactions like BV. Also, when you're taking antibiotics you are more susceptible to yeast infections. So why don't you call your doctor (again) and explain all of your symptoms and ask about whether or not you could have a yeast infection. Also, if you've normally had the vaginal creme medicine maybe you can try the oral (or vice versa). Metrogel never seemed to help for me and I think the name of it was Clindamycin that really helped me. Once again, this is not the doctor's forum so maybe you can post your question over there also.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.